Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Throat infection, loss of voice. Taken medicine. Why does it happen frequently?

Sir I have a throat infection on my vocal cord, coming frequently(once in every 3 months) . Usually i will consult doctor and they give some medicines and some liquid to gargle. During this infected time, my sound will go almost 80%. after taking the medicines it will come as usual after 1 week. Why it is happening frequently? Any permenent solution for this ?
Asked On : Sun, 11 Nov 2012
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Pulmonology 's  Response
Repeated throat infection with loss of voice actually means the problem is further down like vocal cords.
There may be other reasons apart from infection like allergies, vocal cord problems like nodules. Get an ENT to examine your vocal cords.
Dr arun
Answered: Tue, 3 Sep 2013
I find this answer helpful
ENT Specialist Dr. Vaishali Mehta's  Response

Welcome to HCM. I understand your concern for your voice box. What I understand is, that you seem to be having repeated Laryngitis, which is infection of your Voice box.

A little more history as to the nature of your work, voice usage, any complaints of heartburn/ cough etc would have helped me guide you better.
Neverthless, avoid overusing your voice, that means shouting/ screaming/ talking non stop for prolonged periods.
Avoid smoking/ alcohol.
If you have any acid reflux issues, treat the same. Avoid spicy and acidic foods.
Drink lots of water and take care of your voice. Hope these vocal hygiene tips help you. Do let me know if you have further questions.

Wish you good health,
Dr Vaishali Mehta
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor